Simultaneous rational approximants to Nikishin-systems. I.

Driver, Kathy and Stahl, Herbert: Simultaneous rational approximants to Nikishin-systems. I. Acta scientiarum mathematicarum, (60) 1-2. pp. 245-263. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_001_002_245-263.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
Page Range: pp. 245-263
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 262-263.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15517

Actions (login required)

View Item View Item